# SDR SWAA2023072774645

- Difficulty date: June 22, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 66,664 hours, 39,529 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK ACCESS AT RIB 19 UPPER SHIM IS BROKEN.<[01] REMOVED AND REPLACED LEFT WING FUEL TANK ACCESS RIB #19 UPPER SHIM AS PER B 737-700 SRM 51-40-02-0G-0.;[02] (CORRECTING STEP #1) REMOVED AND REPLACED LEFT WING FUEL TANK ACCESS RIB #19 UPPER SHIM AS PER B 737-700 SRM 51-40-02-0G-0. TOOL USED B/C: 169684 CAL. DATE 10/22 ; DUE DATE: 10/23.;[03] (AMENDING STEP 1) REMOVED AND REPLACED LH FUEL WING ACCESS AT RIB 19 UPPER SHIM AS PER B 737-700 SRM 51-40-02-0G-0; SRM 51-40-04-0G-0 AND DWG#112A5190. TOOL USED B/C: 169684 CAL. DATE 10/25/22 ; DUE DATE: 10/25/23.;[04] VERIFIED STEP 1;2 AND 3.
